Loading [MathJax]/jax/output/SVG/config.js
Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1972, Volume 6, Issue 2, Pages 395–415
DOI: https://doi.org/10.1070/IM1972v006n02ABEH001879
(Mi im2302)
 

This article is cited in 1 scientific paper (total in 1 paper)

Composite functions and their series in the Faber–Schauder system

T. N. Saburova
References:
Abstract: We obtain both necessary conditions and sufficient conditions for the absolute convergence of the series of Fourier coefficients with respect to the Faber–Schauder system for composite functions of various classes.
Received: 20.04.1971
Bibliographic databases:
UDC: 517.5
MSC: Primary 42A56; Secondary 42A28
Language: English
Original paper language: Russian
Citation: T. N. Saburova, “Composite functions and their series in the Faber–Schauder system”, Math. USSR-Izv., 6:2 (1972), 395–415
Citation in format AMSBIB
\Bibitem{Sab72}
\by T.~N.~Saburova
\paper Composite functions and their series in the Faber--Schauder system
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 2
\pages 395--415
\mathnet{http://mi.mathnet.ru/eng/im2302}
\crossref{https://doi.org/10.1070/IM1972v006n02ABEH001879}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=306799}
\zmath{https://zbmath.org/?q=an:0244.42030}
Linking options:
  • https://www.mathnet.ru/eng/im2302
  • https://doi.org/10.1070/IM1972v006n02ABEH001879
  • https://www.mathnet.ru/eng/im/v36/i2/p401
  • This publication is cited in the following 1 articles:
    1. S. A. Chumachenko, “Gladkie approksimatsii v $C[0, 1]$”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 20:3 (2020), 326–342  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:401
    Russian version PDF:122
    English version PDF:29
    References:94
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025